MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/40; CORONARY DRUG-ELUTING STENT
Model Number 404675
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Inflation Problem (1310)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Bioflow vii study: during the introduction of a guiding catheter resistance was felt and the control angio showed a recurrent radial artery perforation.A balloon was inserted to assist and eventually the catheter was withdrawn into the subclavian artery to tamponade the recurrent radial artery, which was successful.As the patient remained asymptomatic it was decided to place the orsiro stent.A underexpansion was noted after implantation and the stent was post dilated a second time.Ivus was performed and demonstrated persistent mild underexpansion.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections during which a pressure test is performed (100 percent control).Based on the conducted investigations, no manufacturing or material related root cause could be identified.

Brand Name
ORSIRO (US) 3.0/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10996455
Report Number1028232-2020-05467
Device Sequence Number14387033
Product Code NIQ
UDI-Device Identifier07640130439443
UDI-Public07640130439443
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model Number404675
Device Catalogue NumberSEE MODEL NO.
Device Lot Number08191256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;